Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2007, Volume 19, Number 5, Pages 116–127 (Mi mm972)  

This article is cited in 2 scientific papers (total in 2 papers)

Individual-based model for simulation of urban epidemic

V. D. Perminova, M. A. Kornilinab

a Central Aerohydrodynamic Institute
b Institute for Mathematical Modelling, Russian Academy of Sciences

Abstract: Individual-based model (IBM) for a simulation of urban epidemics with regard for demographical and medical statistical data is constructed. Simulations were conducted with the use of demographical data on the population of Moscow (Russia) and Dresden (Germany). The results confirm that the proposed model is valid and can be used for the simulation of different intervention strategies before and during epidemics and analysis of their effectiveness.

Full text: PDF file (354 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 13.04.2006

Citation: V. D. Perminov, M. A. Kornilina, “Individual-based model for simulation of urban epidemic”, Matem. Mod., 19:5 (2007), 116–127

Citation in format AMSBIB
\Bibitem{PerKor07}
\by V.~D.~Perminov, M.~A.~Kornilina
\paper Individual-based model for simulation of urban epidemic
\jour Matem. Mod.
\yr 2007
\vol 19
\issue 5
\pages 116--127
\mathnet{http://mi.mathnet.ru/mm972}
\zmath{https://zbmath.org/?q=an:1119.92356}


Linking options:
  • http://mi.mathnet.ru/eng/mm972
  • http://mi.mathnet.ru/eng/mm/v19/i5/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. K. Avilov, O. Yu. Solovei, “Agentnye modeli: analiz podkhodov i vozmozhnosti prilozheniya k epidemiologii”, Matem. biologiya i bioinform., 7:2 (2012), 425–443  mathnet
    2. Dmitriev A.N., Kotin V.V., “Modelirovanie vremennykh ryadov zabolevaemosti s ispolzovaniem iskusstvennykh neironnykh setei”, Meditsinskaya tekhnika, 2013, no. 1, 35–38  mathscinet  elib
  • Математическое моделирование
    Number of views:
    This page:936
    Full text:479
    References:70
    First page:21

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021